# SDR DALA2016041402905

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,725 hours, 6,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, EXIT LIGHTS AT L1 & R1 DOOR DID NOT ILLUMINATE.  FOUND WIRES REVERSED ON GROUND CONNECTIONS.  RE-INSTALLED WIRE CORRECTLY.
